# SDR ASAA2016030715796

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,988 hours, 4,370 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, F/O VTK FAULT ON INTERMITTENTLY.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE CHECK IAW FIM 34-61, TASK 801.  INFLIGHT FAULTS LOGGED A FMC RT FAULT LEG G.  RT FMC REPORTED A, FMC RT PGM FAULT.  ACCOMPLISHED T/S IAW FIM 34-61, TASK 807.  RESET OF RT FMC PASSED.  CHECKS GOOD FOR SERVICE.
